# SDR SWIA200311779

- Difficulty date: February 8, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 17,694 hours, 16,786 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S STAB TRIM SWITCH IS INOP.  REPLACED FIRST OFFICER'S TRIM SWITCH IAW CRJ MM 27-41-05.  OPS CHECK GOOD.
